# SDR HEEA088638

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Aircraft time: 7,928 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30248001
- Part serial: 8710407
- Condition: Discharged
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY OUT LIGHTS CAME ON. SHOP REPAIR.
